# SDR AALA20020478

- Difficulty date: April 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN LEFT STAB HINGE BORE OUTBOARD SIDE BETWEEN LUG AND BUSHING.  REMOVED CORROSION PER ESO 80559 DATED 4-11-02 AND INSTALLED OVERSIZE BUSHING.  (M)
